Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

maggiecool

Member
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About maggiecool

  • Rank
    New Member
  1. Heyy, so I just am starting month three on tane (1st month 10mg, 2nd month 40, and now 3rd month 60mg,) but I have yet to see any improvements. If any, my skin is exactly the same, even worse than when I started at times. When am I gonna start seeing improvements, if any??
  2. my acne started coming back after about 2 months after finishing. It was gradual at first, but ended up coming back actually worse or the same as it was before. However, I was on a very low dose (10mg) so that may have been the reason. I'm now on it again for the 2nd time, so hopefully it will work now!
  3. Has anyone here been on a very lose dosage of accutane (10mg) from their doctor, but still had relatively bad acne? I went on accutane the first time around and was on 10 mg for 6 months, but within 3 months my acne was already coming back. Now, im on accutance again (with my acne actually worse than it was before the first round), but my doctor is again putting me on 10 mg. Has anyone else had this done to them?
  4. Okay, thanks. However, I went to my derm today and he stopped my treatment and gave me a high dose of prednisone for 2 weeks, saying that my face looks much worse and inflamed than hes ever really seen at this stage. Has anyone ever had this??
  5. Okay, so I've been on accutane for about 45 days now, and my face has steadily been getting worse each day from day 1. Has anyone ever experienced this? When will my face soon cease to getting worse and begin to heal?? I'm on 40mg
×